# SDR ASOA201809057164

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,728 hours, 26,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035106013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS-DAMAGED FOUND AT STRINGER 6L, BETWEEN FR 1144.00 AND FR 1162. MAINTENANCE BLENDED THE DAMAGED TO STR 6L AT STA 1144.00 TO 1162.00. PERFORMED A NDT INSPECTION AND NO DEFECTS FOUND. INSTALLED THE REPAIR, RETURNED TO ORIGINAL FINISH IAW STS EA 32-2018-161.
